Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

``Characteristic directions'' in three-dimensional supersonic flows


Author: N. Coburn
Journal: Proc. Amer. Math. Soc. 1 (1950), 241-245
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/S0002-9939-1950-0035587-2
MathSciNet review: 0035587
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. 2, New York, Interscience, p. 326.
  • [2] R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • [3] K. O. Friedrichs, Nonlinear hyperbolic differential equations for functions of two independent variables, Amer. J. Math. 70 (1948), 555–589. MR 0025659, https://doi.org/10.2307/2372200
  • [4] N. Coburn and C. L. Dolph, The method of characteristics in the three-dimensional stationary supersonic flow of a compressible gas, Proc. Symposia Appl. Math., Vol. I, American Mathematical Society, New York, N. Y., 1949, pp. 55–66. MR 0030371

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1950-0035587-2
Article copyright: © Copyright 1950 American Mathematical Society